# SDR 07FDEA04044

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,304 hours, 12,031 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: A52111346000
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CORROSION ON OLD REPAIR, FOUND ON FWD PAX DOOR RT ON DOOR HINGE FITTING (LOWER ARM WEB - BOTTOM SIDE).  CORROSION REMOVED (TOTAL OF 53 PERCENT REMOVED), FILLER AND OLD REPAIR DOUBLER INSTALLED IAW EA 6-5211-82884 AND RAS/AS/115/2005 ISSUE A.
